# SDR UALA2013040402249

- Difficulty date: April 2, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N475UA
- Make and model: Airbus A320-232
- Aircraft serial: 1495
- Aircraft time: 38,907 hours, 16,961 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Detached
- Location: L1 Slide Arm
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE ARM INDICATOR DETACHED.  ATTACHED INDICATOR TO DOOR, CHECKED OKAY.
